MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC GENCUT CORE BIOPSY SYSTEM; BRONCHOSCOPE (FLEXIBLE OR RIGID)

COVIDIEN LP - SUPERDIMENSION INC GENCUT CORE BIOPSY SYSTEM; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number SDCT01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded and was not returned for evaluation.A review of the appropriate device history records of the superdimension console indicates this device was released meeting all quality specifications.Bleeding is a known short term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, the patient experienced excessive bleeding during the procedure.There was bleeding from the blood vessels next to inflammatory nodule.They turned patient on the side and occluded the airway with the bronchoscope.They introduced iced saline and epinephrine and the bleeding stopped after 15 minutes.They extubated the patient and discontinue intervention without issues.There was no issues with the system reported.The patient was asymptomatic at follow up.

Brand Name
GENCUT CORE BIOPSY SYSTEM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key7266874
Report Number3004962788-2018-00006
Device Sequence Number1655826
Product Code EOQ
UDI-Device Identifier10884521539716
UDI-Public10884521539716
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142839
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDCT01
Device Catalogue NumberSDCT01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2018
Initial Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUPERDIMENSION INREACH SYSTEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR